# SDR HEEA083087

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 111664
- Condition: Inoperative
- Location: Atc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER INOPERATIVE.
